, Volume 17, Issue 5, pp 1551-1620
Date: 22 Oct 2007

Special Cube Complexes

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We introduce and examine a special class of cube complexes. We show that special cube-complexes virtually admit local isometries to the standard 2-complexes of naturally associated right-angled Artin groups. Consequently, special cube-complexes have linear fundamental groups. In the word-hyperbolic case, we prove the separability of quasiconvex subgroups of fundamental groups of special cube-complexes. Finally, we give a linear variant of Rips’s short exact sequence.